# SDR CHQA20120514175

- Difficulty date: May 14, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 25,194 hours, 21,001 cycles
- Engine: Allsn AE3007A
- Engine time: 22,737 hours, 19,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 14525369003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FORWARD AND AFT L-SHAPES ON THE CARGO DOOR CUTOUT WERE FOUND TO BE CORRODED.  THE FORWARD AND AFT L-SHAPES ON THE CARGO DOOR CUTOUT WERE REPAIRED IN ACCORDANCE WITH ETD 2012-145-006943.
